# SDR RRXA991515

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lock
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LOUD NOISE IN NOSE GEAR AREA, CYCLED GEAR NO HELP.  ADJ NLG DOOR LOCKS, LUBED, INSPECTED SWUNG GEAR 3 TIMES.  OPS CHECK GOOD AT THIS TIME.
